Alert archive / California / Wind Advisories in 2014
Wind Advisory 7, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jan 29, 2014, 2:31 PM PST. It took effect at Jan 30, 2014, 5:00 AM PST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2014, 2:31 PM PST (22:31 UTC)
- In effect from
- Jan 30, 2014, 5:00 AM PST
- Expired
- Jan 31, 2014, 4:15 AM PST
- In force
- 23 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
079 WWUS76 KLOX 292231 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 231 PM PST WED JAN 29 2014 ...GUSTY WINDS IN THE ANTELOPE VALLEY THURSDAY... .A WEATHER SYSTEM MOVING INTO THE AREA WILL CAUSE GUSTY WEST WINDS TO DEVELOP ACROSS THE ANTELOPE VALLEY THURSDAY. ADVISORY LEVEL NORTHWEST WINDS ARE POSSIBLE IN THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS THURSDAY NIGHT INTO FRIDAY MORNING...ESPECIALLY NEAR THE GRAPEVINE. CAZ059-300645- /O.NEW.KLOX.WI.Y.0007.140130T1800Z-140131T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 231 PM PST WED JAN 29 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 9 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM PST THURSDAY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. STRONGEST IN THE AFTERNOON AND EVENING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. && $$ MW
6 follow-up statements
559 WWUS76 KLOX 300450 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 850 PM PST WED JAN 29 2014 ...GUSTY WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST CALIFORNIA... .A WEAK WEATHER SYSTEM MOVING OVER THE AREA THROUGH FRIDAY WILL CREATE GUSTY WINDS ACROSS THE LOS ANGELES COUNTY MOUNTAINS AND ANTELOPE VALLEY THURSDAY...AND ACROSS SOUTHERN SANTA BARBARA COUNTY THURSDAY AFTERNOON THROUGH FRIDAY MORNING. ADVISORY LEVEL NORTHWEST WINDS ARE POSSIBLE IN THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS THURSDAY NIGHT INTO FRIDAY MORNING...ESPECIALLY NEAR THE GRAPEVINE. CAZ054-301300- /O.EXB.KLOX.WI.Y.0007.140130T1300Z-140131T0500Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 850 PM PST WED JAN 29 2014 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 9 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY FOR THE LOS ANGELES COUNTY MOUNTAINS. THIS ADVISORY IS IN EFFECT FROM 5 AM TO 9 PM PST THURSDAY. * WINDS AND TIMING...WEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS UP TO 50 MPH ON THURSDAY MORNING AND PERSIST THROUGH THURSDAY EVENING. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. && $$ CAZ039-052-301300- /O.EXB.KLOX.WI.Y.0007.140130T2200Z-140131T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 850 PM PST WED JAN 29 2014 ...WIND ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 9 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THURSDAY TO 9 AM PST FRIDAY. * WINDS AND TIMING...NORTHWEST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 45 MPH ON THURSDAY AFTERNOON AND REMAIN STRONG INTO FRIDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. && $$ CAZ059-301300- /O.EXT.KLOX.WI.Y.0007.140130T1300Z-140131T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 850 PM PST WED JAN 29 2014 ...WIND ADVISORY NOW IN EFFECT FROM 5 AM TO 9 PM PST THURSDAY... * WINDS AND TIMING...WEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS UP TO 50 MPH ON THURSDAY MORNING AND PERSIST THROUGH THURSDAY EVENING. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. ISOLATED GUSTS UP TO 60 MPH IN THE FOOTHILL AREAS SUCH AS LAKE PALMDALE AND POPPY PARK. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. && $$ HALL
703 WWUS76 KLOX 301303 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 503 AM PST THU JAN 30 2014 ...GUSTY WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST CALIFORNIA... .A WEAK WEATHER SYSTEM MOVING OVER THE AREA TODAY WILL CREATE GUSTY SOUTHWEST WINDS ACROSS THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AS WELL AS THE ANTELOPE VALLEY THIS MORNING THROUGH EARLY THIS EVENING. WINDS WILL THEN SHIFT TO THE NORTHWEST AS THE FRONT MOVES PASS THE REGION. THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT SANTA BARBARA SOUTH COAST WILL EXPERIENCE GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON THROUGH FRIDAY MORNING. CAZ053-302115- /O.EXB.KLOX.WI.Y.0007.140130T1303Z-140131T0500Z/ VENTURA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS 503 AM PST THU JAN 30 2014 ...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH THIS MORNING AND PERSIST THROUGH THIS EVENING. THERE WILL BE LOCAL GUSTS TO 55 MPH ACROSS SOME HIGHER PEAKS. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS. && $$ CAZ059-302115- /O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 503 AM PST THU JAN 30 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS AND TIMING...WEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS UP TO 45 MPH THIS MORNING AND PERSIST THROUGH THIS EVENING. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. ISOLATED GUSTS UP TO 55 MPH IN THE FOOTHILL AREAS SUCH AS LAKE PALMDALE AND POPPY PARK. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS. && $$ CAZ054-302115- /O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/ LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...ACTON...MOUNT WILSON...SANDBERG 503 AM PST THU JAN 30 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS AND TIMING...WEST WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH THIS MORNING AND PERSIST THROUGH THIS EVENING. THERE WILL BE LOCAL GUSTS TO 55 MPH ACROSS SOME HIGHER PEAKS. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS. && $$ CAZ039-052-302115- /O.CON.KLOX.WI.Y.0007.140130T2200Z-140131T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 503 AM PST THU JAN 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PST FRIDAY... * WINDS AND TIMING...NORTHWEST WINDS WILL INCREASE TO BETWEEN 15 AND 30 MPH WITH GUSTS UP TO 45 MPH THIS AFTERNOON AND REMAIN STRONG INTO FRIDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS. && $$ KAPLAN/DB
277 WWUS76 KLOX 301631 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 831 AM PST THU JAN 30 2014 ...GUSTY WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST CALIFORNIA... .A WEAK WEATHER SYSTEM MOVING OVER THE AREA TODAY WILL CREATE GUSTY SOUTHWEST WINDS ACROSS THE ANTELOPE VALLEY THROUGH EARLY THIS EVENING. WINDS WILL THEN SHIFT TO THE NORTHWEST AS THE FRONT MOVES PASS THE REGION. THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT SANTA BARBARA SOUTH COAST WILL EXPERIENCE GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON THROUGH FRIDAY MORNING. CAZ053-054-301745- /O.CAN.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 831 AM PST THU JAN 30 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED...STRONGEST ON THE HIGHER PEAKS AND THROUGH THE INTERSTATE 5 CORRIDOR. $$ CAZ059-310045- /O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 831 AM PST THU JAN 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...WEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS UP TO 45 MPH THIS MORNING AND PERSIST THROUGH THIS EVENING. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EVENING HOURS. ISOLATED GUSTS UP TO 55 MPH IN THE FOOTHILL AREAS SUCH AS LAKE PALMDALE AND POPPY PARK. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS. && $$ CAZ039-052-310045- /O.CON.KLOX.WI.Y.0007.140130T2200Z-140131T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 831 AM PST THU JAN 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PST FRIDAY... * WINDS...NORTHWEST WINDS WILL INCREASE TO BETWEEN 15 AND 30 MPH WITH GUSTS UP TO 45 MPH THIS AFTERNOON AND REMAIN STRONG INTO FRIDAY MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS. && $$ MW
020 WWUS76 KLOX 302212 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 212 PM PST THU JAN 30 2014 ...GUSTY WINDS TO DEVELOP ACROSS PORTIONS OF SOUTHWEST CALIFORNIA... .A WEAK WEATHER SYSTEM MOVING OVER THE AREA TODAY WILL CREATE GUSTY SOUTHWEST WINDS ACROSS THE ANTELOPE VALLEY THROUGH EARLY THIS EVENING. WINDS WILL THEN SHIFT TO THE NORTHWEST AS THE FRONT MOVES PASS THE REGION. THE SANTA BARBARA COUNTY MOUNTAINS AND ADJACENT SANTA BARBARA SOUTH COAST WILL EXPERIENCE GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON THROUGH FRIDAY MORNING. ADVISORY LEVEL WINDS MAY RETURN TO THESE AREAS FRIDAY EVENING AS WELL. ON FRIDAY AFTERNOON...STRONG NORTHWEST WINDS WILL DEVELOP OVER THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS...ESPECIALLY THROUGH THE INTERSTATE 5 CORRIDOR AND CONTINUE OVERNIGHT. THESE WINDS WILL FILTER DOWN INTO THE SANTA CLARITA VALLEY FRIDAY EVENING AND POSSIBLY PARTS OF THE NORTHERN SAN FERNANDO VALLEY. CAZ053-054-310615- /O.NEW.KLOX.WI.Y.0008.140131T2000Z-140201T1400Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 212 PM PST THU JAN 30 2014 ...WIND ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON FRIDAY TO 6 AM PST SATURDAY. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR FRIDAY EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAYS 14 AND 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-310615- /O.NEW.KLOX.WI.Y.0008.140201T0000Z-140201T1400Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 212 PM PST THU JAN 30 2014 ...WIND ADVISORY IN EFFECT FROM 4 PM FRIDAY TO 6 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM FRIDAY TO 6 AM PST SATURDAY. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. STRONGEST FRIDAY EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-310500- /O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 212 PM PST THU JAN 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS UP TO 50 MPH IN THE FOOTHILL AREAS SUCH AS LAKE PALMDALE AND POPPY PARK. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES TO ONE QUARTER MILE OR LESS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS. && $$ CAZ039-052-310615- /O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 212 PM PST THU JAN 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WINDS...NORTHWEST 15 TO 25 WITH GUSTS UP TO 45 MPH. STRONGEST BELOW PASSES AND CANYONS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192... ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS. && $$ MW
492 WWUS76 KLOX 310404 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 804 PM PST THU JAN 30 2014 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA... .GUSTY NORTHWEST WINDS WILL AFFECT THE SANTA BARBARA COUNTY MOUNTAINS OVERNIGHT INTO EARLY FRIDAY MORNING. ADVISORY LEVEL WINDS MAY RETURN TO THESE AREAS FRIDAY EVENING AS WELL. ON FRIDAY AFTERNOON...STRONG NORTHWEST WINDS WILL DEVELOP OVER THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS...ESPECIALLY THROUGH THE INTERSTATE 5 CORRIDOR AND CONTINUE OVERNIGHT. THESE WINDS WILL FILTER DOWN INTO THE SANTA CLARITA VALLEY FRIDAY EVENING AND POSSIBLY PARTS OF THE NORTHERN SAN FERNANDO VALLEY. CAZ039-310515- /O.CAN.KLOX.WI.Y.0007.000000T0000Z-140131T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 804 PM PST THU JAN 30 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED TONIGHT FOR THE SANTA BARBARA COUNTY SOUTH COAST. AS A RESULT...THE WIND ADVISORY FOR THIS AREA HAS BEEN CANCELLED. $$ CAZ059-310515- /O.CAN.KLOX.WI.Y.0007.000000T0000Z-140131T0500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 804 PM PST THU JAN 30 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS IN THE ANTELOPE VALLEY THIS EVENING. AS A RESULT...THE WIND ADVISORY FOR THIS AREA HAS BEEN CANCELLED. $$ CAZ052-311300- /O.CON.KLOX.WI.Y.0007.000000T0000Z-140131T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 804 PM PST THU JAN 30 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST FRIDAY... * WINDS...NORTHWEST 15 TO 25 WITH GUSTS UP TO 45 MPH. STRONGEST BELOW PASSES AND CANYONS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAY 101 THROUGH GAVIOTA PASS AND HIGHWAY 154 THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION AND BE PREPARED FOR SUDDEN CROSS WINDS. && $$ CAZ053-054-311300- /O.CON.KLOX.WI.Y.0008.140131T2000Z-140201T1400Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 804 PM PST THU JAN 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM PST SATURDAY... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS TO 55 MPH. STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR FRIDAY EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAYS 14 AND 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ088-311300- /O.CON.KLOX.WI.Y.0008.140201T0000Z-140201T1400Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 804 PM PST THU JAN 30 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM FRIDAY TO 6 AM PST SATURDAY... * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH. STRONGEST FRIDAY EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ SIRARD
653 WWUS76 KLOX 311215 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 415 AM PST FRI JAN 31 2014 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA... ..GUSTY NORTHWEST WINDS WILL AFFECT THE MOUNTAINS OF VENTURA COUNTY AND LOS ANGELES COUNTY EXCLUDING THE SANTA MONICA RANGE THIS AFTERNOON THROUGH LATE TONIGHT. WINDS WILL BE STRONGEST NEAR THE INTERSTATE 5 CORRIDOR. SOME GUSTY WINDS WILL AFFECT THE SANTA YNEZ RANGE AND THE SOUTH COAST OF SANTA BARBARA BELOW PASSES AND CANYONS THIS MORNING...BUT WINDS WILL LIKELY REMAIN BELOW ADVISORY LEVELS IN MOST AREAS. CAZ052-311315- /O.CAN.KLOX.WI.Y.0007.000000T0000Z-140131T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 415 AM PST FRI JAN 31 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THIS MORNING. HOWEVER...AREAS OF NORTH WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH MID MORNING. $$ CAZ088-311315- /O.CAN.KLOX.WI.Y.0008.140201T0000Z-140201T1400Z/ SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 415 AM PST FRI JAN 31 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS ARE NOW EXPECTED TO REMAIN BELOW ADVISORY LEVELS. HOWEVER...AREAS OF NORTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED LATE THIS AFTERNOON THROUGH LATE TONIGHT. $$ CAZ053-054-312015- /O.CON.KLOX.WI.Y.0008.140131T2000Z-140201T1400Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 415 AM PST FRI JAN 31 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 AM PST SATURDAY... * WINDS...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT. WINDS WILL BE STRONGEST THROUGH THE INTERSTATE 5 CORRIDOR THIS EVENING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE INTERSTATE 5 AND HIGHWAYS 14 AND 33. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ DB/CK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 29, 12:55 PM PST, 1 hour 36 minutes earlier.
Area forecast discussion, Jan 29, 12:55 PM PST, 1 hour 36 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1255 PM PST WED JAN 29 2014 .SYNOPSIS... A WEAK WEATHER SYSTEM WILL BRING COOLER TEMPERATURES AND A CHANCE OF VERY LIGHT PRECIPITATION TO THE AREA THURSDAY INTO EARLY FRIDAY. COOL WEATHER WILL CONTINUE THROUGH THE WEEKEND BUT NO PRECIPITATION IS EXPECTED OVER LAND. A SLIGHT WARMING TREND IS EXPECTED EARLY NEXT WEEK. && .SHORT TERM (TODAY-SAT)...A COLD FRONT WILL CONTINUE TO DROP SOUTH THROUGH CALIFORNIA TONIGHT THROUGH THURSDAY. OUR MARINE LYR WILL RAPIDLY DEEPEN OVERNIGHT UP TO AROUND 3000 FT IN RESPONSE TO THAT APPROACHING FRONT, AND POSSIBLY GENERATE SOME DRIZZLE ACROSS THE LA/VENTURA COAST/VALLEYS EARLY THURSDAY. THE FRONT WILL ENTER SLO COUNTY THU MORNING BUT WILL BE WEAKENING AS IT DOES. STILL, IT LOOKS LIKE AT LEAST THE NRN PORTION OF SLO COUNTY WILL STAND A GOOD CHANCE OF GETTING SOME MEASURABLE PRECIP FROM IT. WITH FURTHER WEAKENING AND VIRTUALLY NO LOW LVL SOUTHERLY FLOW, THE CHANCES OF MEASURABLE RAIN WILL DECREASE AS THE FRONT ADVANCES SOUTH THROUGH OUR FORECAST AREA, THOUGH MANY AREAS WILL SEE A FEW SPRINKLES OR BRIEF LIGHT SHOWERS AS IT DOES. SO THE SLIGHT CHANCE FORECAST LOOKS GOOD FOR THU AFTERNOON/EVENING. A STRONG ONSHORE PUSH WILL BRING LOW END ADVISORY LEVEL WINDS TO THE ANTELOPE VALLEY. MTN AREAS WILL NATURALLY SEE A LITTLE BETTER CHANCE OF SHOWERS, AND ESPECIALLY AS WE MOVE INTO THURSDAY NIGHT INTO FRIDAY MORNING THE MTNS NEAR THE KERN COUNTY LINE WILL LIKELY SEE AN INCREASE IN PRECIP COVERAGE DUE TO A DECENT NORTHERLY PUSH BEHIND THE FRONT. THE COLD AIR MOVING IN DURING THAT TIME IS EXPECTED TO LOWER THE SNOW LEVELS TO AROUND 5000 FT, POSSIBLY AS LOW AS 4500, SO AREAS LIKE FRAZIER PARK AND MT PINOS MAY SEE SOME LIGHT ACCUMULATING SNOW EARLY FRIDAY, GENERALLY A COUPLE INCHES OR LESS. NOT EXPECTING ACCUMULATING SNOW OVER INTERSTATE 5 BUT THERE COULD BE SOME FLURRIES AT PASS LEVEL. OTHERWISE GENERALLY CLEARING OUT FRIDAY WITH JUST SOME LINGERING CLOUDS AND SHOWERS OVER THE MOUNTAINS. A COOL DAY WITH SOME NORTHERLY BREEZES FILTERING DOWN INTO THE VALLEYS. THE NAM IS NOW AN OUTLIER FOR SAT SHOWING A WEAK RIDGE BUILDING IN AND SOME WARMING. THE OTHER MODELS SHOW A TROF DROPPING SOUTH THROUGH INTERIOR CALIFORNIA, MAINTAINING COOL CONDITIONS ACROSS THE AREA. BOTH THE GFS AND ECMWF INDICATE SOME MOISTURE WITH THE TROF AS WELL BUT MOST OF IT EAST OF LA COUNTY SO NOT EXPECTING ANY PRECIP AT THIS TIME. HOWEVER, THERE'S A FAIR AMOUNT OF COLD AIR WITH IT THOUGH AND PRETTY GOOD PVA SO WILL HAVE TO MONITOR THE NEXT FEW MODEL RUNS TO SEE IF THEY TREND FURTHER WEST WITH THIS FEATURE. .LONG TERM (SUN-WED)...THE SATURDAY TROF TO BE FOLLOWED QUICKLY BY ANOTHER TROF, THIS ONE FURTHER WEST. MODELS HAVE BEEN HAVING A LOT OF TROUBLE NAILING DOWN THE TRACK OF THIS ONE, SOMETIMES SHOWING A TRACK ALONG THE COAST AND OTHER TIMES MUCH FURTHER OFFSHORE. TODAY'S RUNS OFFER BOTH OPTIONS SO CONFIDENCE IN EITHER SOLUTION IS LOW. FOR NOW AM KEEPING THE SUN/MON FORECAST DRY OVER LAND BUT INDICATING SOME SMALL RAIN CHANCES OVER THE COASTAL WATERS. HIGH CONFIDENCE IN A COOL FORECAST WITH LOW ELEVATION HIGHS MOSTLY IN THE LOW 60S. WARMER WEATHER ON TAP TUE/WED AS RIDGING DEVELOPS, THOUGH THE LATEST ECMWF CUTS THE RIDGE DOWN ON WED AND BRINGS A WEAK (DRY) UPPER LEVEL FEATURE THROUGH. SO OUR WARMUP ON TUESDAY MAY BE A BRIEF ONE. LONGER RANGE MODELS DIFFER WITH RESPECT TO TEMPERATURE TRENDS, BUT STILL NOT SHOWING ANY PRECIPITATION THROUGH THE END OF NEXT WEEK. && .AVIATION...29/1800Z. HEALTHY COASTAL EDDY WILL KEEP CLOUDS NEAR THE COAST ALL DAY AND WITHIN EYESIGHT OF KLAX KOXR KLAX AND KLGB. CIGS AND VIS WILL BE LIFR/IFR UNDER THESE CLOUDS. KSBA KOXR KLGB HAVE A 60 PERCENT CHANCE OF A COUPLE OF HOURS WITH IFR CATS BETWEEN 18 AND 20Z. KLAX WILL LIKELY EXPERIENCE CIGS THROUGH MOST OF THE DAY...BUT SHOULD SEE SCT CONDITIONS WITH MVFR HZ FOR A COUPLE OF HOURS WITHIN THE WINDOW OF 21-01Z. IFR CONDITIONS SHOULD PUSH IN EARLY...WITH A 50 PERCENT CHANCE OF A FEW HOURS OF LIFR CONDITIONS AT KLAX AND KLGB BETWEEN 02 AND 08Z. IMPROVING CONDITIONS EVERYWHERE AFTER...WITH A RAPIDLY DEEPENING MARINE LAYER AND POSSIBLE DRIZZLE. KPRB KSBP AND KSMX WILL HAVE A SHORT WINDOW OF EARLIER THAN MORNING IFR CIGS...BUT WILL RISE QUICKLY AFTER MIDNIGHT...THEN A 30-50 PERCENT CHANCE OF SHOWERS. KLAX...MODERATE CONFIDENCE THAT CIGS WILL BE PREVAILING CONDITION TODAY...WITH A 70 PERCENT CHANCE OF 2 TO 4 HOURS OF SCT CONDITIONS AND MVFR HZ 21-01Z. MODERATE CONFIDENCE OF EARLY CIG RETURN 00-03Z. 50 PERCENT CHANCE OF LIFR CONDITIONS 02-08Z...BUT CIGS/VIS SHOULD RAPIDLY RISE FROM MIDNIGHT THROUGH THU MORNING. OCCASIONAL DZ WITH SE WINDS AROUND 6KT LIKELY THU MORNING. KBUR...HIGH CONFIDENCE IN VFR WITH SOME 6SM+ HZ THROUGH MIDNIGHT. HIGH CONFIDENCE IN CIGS FORMING AFTERWARD...WITH MODERATE CONFIDENCE OF IFR FIRST THEN TURNING TO MVFR AROUND SUNRISE. && .LOX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...MW AVIATION...KITTELL SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 29, 10:57 AM PST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1057 AM PST WED JAN 29 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-301400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1057 AM PST WED JAN 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. WFO LOX PLANS TO DISCONTINUE THIS PRODUCT IN 2014. PLEASE DIRECT ANY COMMENTS TO ERIC BOLDT AT 805-988-6623. .DAY ONE... TODAY AND TONIGHT A STRONG WEST SWELL WILL BRING ELEVATED SURF AND A HIGH RISK FOR DANGEROUS RIP CURRENTS TO LOS ANGELES AND VENTURA COUNTIES TODAY. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY GUSTY WEST TO NORTHWEST WINDS WILL IMPACT THE AREA THROUGH SATURDAY...ESPECIALLY OVER THE COASTAL WATERS...SOUTHERN SANTA BARBARA COUNTY...THE I-5 CORRIDOR...AND THE ANTELOPE VALLEY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KITTELL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 8:33 PM PST | Small Craft Advisory | LOX | 24 hr | |
| Jan 29, 4:09 AM PST | Dense Fog Advisory | LOX | Los Angeles | 7 hr |
| Jan 29, 10:21 AM PST | High Surf Advisory | LOX | 22 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.